# SDR SWIA201335077

- Difficulty date: October 10, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 26,818 hours, 22,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

202 BULKHEAD CRACKED AT PARKING BREAK FEED THRU.  C-CHECK REPAIRED 202 BULKHEAD CRACKED AT PARKING BREAK FEED THRU IAW REO.
